Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Convergence in measure and related results in finite rings of operators


Author: A. R. Padmanabhan
Journal: Trans. Amer. Math. Soc. 128 (1967), 359-378
MSC: Primary 46.65; Secondary 28.00
Erratum: Trans. Amer. Math. Soc. 132 (1968), 563.
MathSciNet review: 0212581
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65, 28.00

Retrieve articles in all journals with MSC: 46.65, 28.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0212581-7
PII: S 0002-9947(1967)0212581-7
Article copyright: © Copyright 1967 American Mathematical Society